# SDR ASAA2013083195907

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,489 hours, 7,924 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING,  LIGHT ON OVERHEAD ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE FOUND AUX BATTERY CHARGER INOP MAINT MESSAGE AND LIGHT ON.  CLEARED MAINT MESSAGE IAW FIM 24-31 TASK 801.   IAW FIM 24-31, TASK 825.  FAULT CLEARED AND TWO INDICATOR LIGHTS ON THE FRONT PANEL OF AUX BATTERY CHARGER ARE GREEN.  FAULT WAS INTERMITTENT.  NO HISTORY PAST 60 DAYS.
